# SDR HNAA0100031

- Difficulty date: May 23, 2001
- Submitted: May 28, 2001
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 33,592 hours, 38,144 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Part serial: 267
- Condition: Leaking
- Location: Landing Gear
- Part time: 34,622 hours, 39,500 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON GEAR DOWN SELECTION, 3 UNSAFE RED LIGHTS ILLUMINATED AND GEAR DID NOT COME DOWN.  GEAR ALTERNATE RELEASE WAS PERFORMED.
